# SDR P5CA2020032700135

- Difficulty date: March 26, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 16,878 hours, 4,633 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 194895
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU INOP (AUXILIARY POWER UNIT (APU), ER OPERATIONS NOT ALLOWED (NOTIFY DISPATCH) R60)( TRANSFER TO MDDR 126307 IAW MEL 49-11-01A, CAT 'C'.  LP 1205568: T/S TO STARTER MOTOR. REMOVED AND REPLACED STARTER MOTOR ASSY IAW AMM 49-41-01. OPS CHK GOOD. THIS CLEARS MDDR 126307.     )
